# SDR 07FDEA04740

- Difficulty date: November 7, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082757
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP STA 480 RBL 10" FLOORBEAM LOWER SURFACE CORRODED REMOVED CORROSION IAW SRM 53-10-1 PG1, ORIGINAL .135", REMOVED .035'   REMAINING .096".  FOUND TO BE OUT OF LIMITS AAR TOOL NR 280087 CAL DATE 4-27-08.  REPAIRED IAW SRM 53-10-8 FIG 8. TREATED AND PRIMED IAW SRM 51-10-2.  REMOVED AND REINSTALLED CABLE GUIDE IAW 51-30-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
